# SDR DALA2025041302847

- Difficulty date: April 9, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0904096) CORROSION ON SIDE PLATE (RH) FROM STA 500B AND STA 500D TO STA 500G AT S-26R FWD CARGO COMPARTMENT FLOOR. SIDE PLATE (RH) FROM STA 500B AND STA 500D TO STA 500G AT S-26R FWD CARGO COMPARTMENT FLOOR WAS REPLACED PER B737-800 SRM 51-40-02-0G.
